Real Analysis Exchange

Best $L^p$-Approximant Pair on Small Intervals

Fabián E. Levis and Claudia N. Rodriguez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we study the behavior of best $L^p$-approximations by algebraic polynomial pairs on unions of intervals when the measure of those intervals tends to zero.

Article information

Real Anal. Exchange, Volume 40, Number 2 (2015), 383-396.

First available in Project Euclid: 4 April 2017

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 41A20: Approximation by rational functions 41A21: Padé approximation
Secondary: 32A10: Holomorphic functions

Best approximation Algebraic polynomial Pade approximant pair $L^p$-norm


Levis, Fabián E.; Rodriguez, Claudia N. Best $L^p$-Approximant Pair on Small Intervals. Real Anal. Exchange 40 (2015), no. 2, 383--396.

Export citation